# SDR DXTA2025051103452

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500161
- Aircraft time: 9,667 hours, 7,573 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: DURING POST-FLIGHT, THE OVERHEAD EMERGENCY LIGHT LOCATED BETWEEN SEAT 3 AND SEAT 4 IS INOPERATIVE. CORRECTIVE ACTION: FOUND THE CONNECTOR TO BE LOOSE ON EMER/COURTESY LIGHT. RECONNECTED CONNECTOR AS REQUIRED. PERFORMED OPS CHECK. OPS CHECK GOOD. NO FAULTS NOTED. IN REF ENB-505 AMM 33-52-00 & 33-26-00
